A unique continuation theorem for exterior differential forms on Riemannian manifolds

N. Aronszajn A. Krzywicki J. Szarski

TBD mathscidoc:1701.332179

Arkiv for Matematik, 4, (5), 417-453, 1962.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 219 downloads ] [ 0 comments ] [ Cited by 73 ]
@inproceedings{n.1962a,
  title={A unique continuation theorem for exterior differential forms on Riemannian manifolds},
  author={N. Aronszajn, A. Krzywicki, and J. Szarski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203427740809988},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={5},
  pages={417-453},
  year={1962},
}
N. Aronszajn, A. Krzywicki, and J. Szarski. A unique continuation theorem for exterior differential forms on Riemannian manifolds. 1962. Vol. 4. In Arkiv for Matematik. pp.417-453. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203427740809988.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved